# SDR SWAA2023021091527

- Difficulty date: January 14, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N214WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32486
- Aircraft time: 59,300 hours, 35,194 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST....L1 DOOR NEEDS RIG CHECK DOESN'T CLOSE EVENLY.<[01] ACCOMPLISHED L1 DOOR ADJUSTMENTS AS PER AMM 52-11-00-820-801 STEPS 2.H.(1) UP TO 2.H.(9). AND CHECKED SKIN CLEARANCE AND FLUSHNESS OK. ACCOMPLISHED FORWARD ENTRY DOOR SYSTEM TEST AS PER AMM 52-11-00-700-804 TOOL USED: B/C 172991 DUE DATE: 25-JUL-23 TOOL USED: B/C 10198 DUE DATE: 31-OCT-23;[02] VERIFIED STEP #1.-
